Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 27, 2016, 8:26 PM CDT for Clark County, Scotland County, Missouri. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 8:26 PM CDT (01:26 UTC)
- Expired
- Apr 27, 2016, 9:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 175 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 8:32 PM CDT | TORNADO | 3 Nw Granger, MO | EF0 TORNADO WITH WIND SPEEDS OF 80 MPH WAS OBSERVED N OF ARBELA. A BARN AND CATTLE SHED WERE DESTROYED ALONG WITH SEVERAL OTHER OUTBUILDINGS IN THE AREA. THE PATH WAS 0.2 MILES LONG AND AROUND 30 YARDS WIDE. |
| Apr 27, 8:34 PM CDT | HAIL 1 | 5 N Granger, MO | |
| Apr 27, 8:42 PM CDT | HAIL 0.5 | 4 S Wyaconda, MO | PEA TO SMALL MARBLE SIZED HAIL WAS COVERING THE GROUND, HAIL WAS NOT QUITE THE SIZE OF A DIME. HAIL LASTED FOR 5 TO 6 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 595 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 343 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
566
WUUS53 KDVN 280126
SVRDVN
MOC045-199-280200-
/O.NEW.KDVN.SV.W.0012.160428T0126Z-160428T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
826 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLARK COUNTY IN NORTHEASTERN MISSOURI...
EASTERN SCOTLAND COUNTY IN NORTHEASTERN MISSOURI...
* UNTIL 900 PM CDT
* AT 825 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SOUTH GORIN...
OR 8 MILES EAST OF MEMPHIS...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
WYACONDA...RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...ARBELA...AZEN...
PROSPECT GROVE...ETNA...FAIRMONT...CHAMBERSBURG...MEDILL...BROCK...
NEEPER...ASHTON...HEATH MEMORIAL CONSERVATION AREA AND SAND HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4031 9212 4044 9213 4056 9220 4061 9193
4061 9185 4046 9172 4029 9179
TIME...MOT...LOC 0125Z 259DEG 22KT 4042 9202
HAIL...1.00IN
WIND...<50MPH
$$
GIBBS3 follow-up statements
046
WWUS53 KDVN 280147
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
847 PM CDT WED APR 27 2016
MOC045-199-280200-
/O.CON.KDVN.SV.W.0012.000000T0000Z-160428T0200Z/
CLARK MO-SCOTLAND MO-
847 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN CLARK AND EASTERN SCOTLAND COUNTIES...
AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LURAY...OR NEAR
KAHOKA...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WYACONDA...RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...ARBELA...AZEN...
PROSPECT GROVE...ETNA...FAIRMONT...CHAMBERSBURG...MEDILL...BROCK...NEEPER...
ASHTON...HEATH MEMORIAL CONSERVATION AREA AND SAND HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4031 9212 4044 9213 4056 9220 4061 9193
4061 9185 4046 9172 4029 9179
TIME...MOT...LOC 0147Z 259DEG 22KT 4045 9185
HAIL...1.00IN
WIND...<50MPH
$$
GIBBS655
WWUS53 KDVN 280150
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
850 PM CDT WED APR 27 2016
MOC199-280158-
/O.CAN.KDVN.SV.W.0012.000000T0000Z-160428T0200Z/
SCOTLAND MO-
850 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCOTLAND COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. HEAVY
RAINFALL COULD CAUSE LOCALIZED FLOODING ACROSS SCOTLAND COUNTY.
LAT...LON 4030 9195 4061 9194 4061 9185 4046 9172
4029 9179
TIME...MOT...LOC 0148Z 259DEG 22KT 4045 9184
$$
MOC045-280200-
/O.CON.KDVN.SV.W.0012.000000T0000Z-160428T0200Z/
CLARK MO-
850 PM CDT WED APR 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN CLARK COUNTY...
AT 848 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LURAY...OR NEAR
KAHOKA...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 834 PM A SPOTTER REPORTED QUARTER
SIZE HAIL IN ARBELA.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WYACONDA...LURAY...MEDILL...FAIRMONT...ASHTON...NEEPER...CHAMBERSBURG AND
HEATH MEMORIAL CONSERVATION AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4030 9195 4061 9194 4061 9185 4046 9172
4029 9179
TIME...MOT...LOC 0148Z 259DEG 22KT 4045 9184
HAIL...1.00IN
WIND...<50MPH
$$
GIBBS853
WWUS53 KDVN 280154
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
854 PM CDT WED APR 27 2016
MOC045-280203-
/O.EXP.KDVN.SV.W.0012.000000T0000Z-160428T0200Z/
CLARK MO-
854 PM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLARK COUNTY WILL
EXPIRE AT 900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
THE QUAD CITIES.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
CLARK COUNTY UNTIL 930 PM.
LAT...LON 4030 9195 4061 9194 4061 9185 4046 9172
4029 9179
TIME...MOT...LOC 0151Z 259DEG 22KT 4045 9184
$$
GIBBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:21 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 27, 6:21 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 621 PM CDT WED APR 27 2016 ...AVIATION UPDATE... .SYNOPSIS... ISSUED AT 346 PM CDT WED APR 27 2016 OCCLUDED SFC LOW AND OCCLUDED SFC FRONT ACROSS EASTERN NEBRASKA WAS LEADING TO STRONG TO EVEN SEVERE THUNDERSTORMS ACROSS WESTERN IOWA. THE REMAINS OF THESE STORMS SHOULD MOVE ACROSS THE CWA LATE THIS EVENING AND OVERNIGHT AS RAIN AND POSSIBLY ISOLATED THUNDERSTORMS. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 346 PM CDT WED APR 27 2016 MAIN FORECAST CONCERN ARE THE CHANCES FOR THUNDERSTORMS TODAY AND TONIGHT ACROSS THE AREA AS AN OCCLUDING LOW MOVES EAST INTO THE AREA. AT THIS TIME IT APPEARS THAT THE WARM SECTOR WILL BRIEFLY SKIRT THE FAR SOUTHERN CWA. ANY THUNDERSTORMS THAT WILL AFFECT THE AREA MAY INCLUDE ISOLATED MARGINAL SEVERE HAIL. WHILE THE CAMS PRODUCE MODEL REFLECTIVITY THAT SUGGESTS WE HAVE A DECENT CHANCE OF CONVECTION TONIGHT...IT APPEARS THAT THEY ARE OVERDOING THE SURGE OF THE WARM SECTOR INTO OUR AREA. WITH THE WEAK PRESSURE RISES AND LACK OF SYNOPTIC FORCING...DO NOT BELIEVE THESE STORMS WILL BE AS FAR NORTH AS FORECAST. DO BELIEVE THAT AN ISOLATED ELEVATED THUNDERSTORM IS POSSIBLE WITH SMALL HAIL. THE THREAT FOR THUNDER SHOULD WANE AFTER 06Z ACROSS THE AREA. AFTER THIS...THE STACKED SYSTEM BEGINS TO LUMBER EAST THROUGH THURSDAY. THIS SHOULD LEAD TO RAIN ACROSS THE AREA AGAIN ON THURSDAY. TOMORROW WILL ALSO BE COOL WITH A COOL WIND OFF OF LAKE MICHIGAN. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 346 PM CDT WED APR 27 2016 THURSDAY NIGHT AND FRIDAY...WILL WALK OUT A FEW LINGERING SHOWERS THU EVENING...BUT MAIN STORY OF THE NIGHT IS A COOL CANADIAN HIGH PRESSURE SLIDING DOWN THE UPPER MS RVR VALLEY AND WESTERN GRT LKS INTO FRI. UNSEASONABLY LOW THICKNESSES GETTING ADVECTED DOWN INTO THE AREA BY DEEPENING NORTH/NORTHEASTERLY FLOW WILL SUPPORT LOW TEMPS IN THE LOWER 40S TO UPPER 30S NORTH OF I80 BY FRI MORNING... ESPECIALLY WITH A FEW BREAKS IN THE CLOUD COVER. A MORE EXTENSIVE CLEARING WITH SOME DURATION WOULD EVEN PROMOTE THE POSSIBILITY OF SOME MID 30S IN THE NORTH...AS WELL AS PATCHY FROST AND FOG DEVELOPMENT LATE THU NIGHT INTO EARLY FRI MORNING WITH LIGHT WINDS. BUT MOST MODELS ARE BULLISH ON MAINTAINING SOME TYPE OF CLOUD COVER THRU FRI AM. FRI A COOL BUT DRY DAY WITH SOME PARTIAL SUN POSSIBLE IF NORTHEAST FETCH LAKE STRATOCU DOESN/T FILL IN ACRS THE AREA... HIGHS DEPENDENT ON EXTENT OF CLOUD COVER WITH CLOUDY AREAS REMAINING IN THE 50S WHILE SOME INSOLATION WILL MAKE FOR SOME LOWER 60S. THE NEXT UPSTREAM CUT-OFF UPPER LOW LURKS ACRS THE WEST CENTRAL PLAINS...ROLLING OUT NEGATIVELY TILTED AND OCCLUDING SOMEWHERE ACRS THE SOUTH CENTRAL TO EAST CENTRAL PLAINS BY SAT MORNING. UPPER RIDGE LOBE FROM THE OH RVR VALLEY TO THE WESTERN GRT LKS WILL IMPEDE THE CYCLONE COMPLEX...AND DRY IN WRAPPING EAST-NORTHEAST FETCH WILL EAT AWAY AT PRECIP BANDS TRYING TO WHIRL THEIR WAY TOWARD THE AREA FROM THE SOUTHWEST FRI NIGHT. THE 12Z GFS IA MAINLY DRY THRU 12Z SAT... WHILE THE 12Z GEM AND ECMWF BRING IN RAIN ACRS AT LEAST THE SOUTHWEST/SOUTHERN HALF OF THE CWA MAINLY AFTER MIDNIGHT. WILL ADJUST POPS FROM 06Z-12Z SAT BUT NOT QUITE AS BULLISH AS THE ECMWF SUGGESTS FOR NOW. SATURDAY AND SUNDAY...HOW FAR NORTH THE LLVL CYCLONE AND ASSOCIATED WARM FRONT TO THE LEE OF THE UPPER LEVEL LOW WILL MAKE IT WILL BE THE CHALLENGE FOR SAT INTO SAT NIGHT...WITH PLENTY OF MODEL DISCREPANCY STILL OUT THERE. THE 12Z GFS HOLDS THE MAIN LLVL FEATURES FURTHEST TO THE SOUTH AND WOULD SUGGEST MAINLY ELEVATED SHOWERS STREAMING ACRS THE AREA AS SAT AND SAT EVENING PROGRESSES...WHILE THE EURO IS A BIT MORE NORTHERLY AND WOULD ALLOW FOR SOME EMBEDDED TO SCTRD THUNDER SOUTH OF I80. THE FURTHEST NORTH NAM AND MAX DEEP CONVECTIVE INDEX GRADIENT INTO THE SOUTHERN CWA WOULD EVEN SUPPORT THE CHANCE FOR SOME STRONG TO SEVERE STORMS ACRS AT LEAST THE SOUTHERN THIRD OF THE FCST AREA. FOR NOW WILL PRIMARILY USE THE 12Z ECMWF AS A HAPPY MEDIUM SAT INTO SUNDAY WITH THUNDER SOUTH OF I80 SAT/SAT EVENING. GENERAL RAINFALL AMOUNTS OF 0.25 TO THREE QUARTERS OF AN INCH IN THESE SOUTHERN AREAS BY SUNDAY MORNING WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE 12Z GFS WOULD WALK OUT THE SHOWERS SUNDAY MORNING FOR A MAINLY DRY SUNDAY AFTERNOON WITH NORTHEAST SFC WINDS...WHILE THE ECMWF FURTHER NORTH AND SLOWER PROGRESSION OF THE UPPER LOW OVERHEAD WOULD PRODUCE MORE SCTRD SHOWERS SUNDAY AFTERNOON AND INTO THE EVENING. WILL KEEP CHC POPS GOING THRU THIS PERIOD. IF THE GFS PLACEMENT IS CORRECT...THE FCST HIGH TEMPS FOR BOTH SAT AND SUNDAY WILL BE TOO MILD. MONDAY THROUGH NEXT WEDNESDAY...LONGER RANGE INDICATIONS AND ENSEMBLES SUGGEST A GENERALLY BENIGN WX PATTERN EARLY NEXT WEEK WITH THE LOCAL AREA IN BETWEEN GRT LKS AND NORTHEASTERN CONUS UPPER TROFFINESS/NORTHWESTERLY STEERING FLOW...AND UPSTREAM GRT BSN INTO THE SOUTHWESTERN PLAINS WAVE. SOME PHASING POTENTIAL OR TRYING TO PHASE BETWEEN THESE TWO SYNOPTIC SCALE FEATURES MAY BRING ABOUT SCTRD PRECIP CHANCES TOWARD MID NEXT WEEK. HIGH TEMPS NEAR OR A BIT BELOW NORMAL THROUGH THE PERIOD...WITH SOME UNSEASONABLY COOL NIGHTS POSSIBLE WITH ANY CLEAR SKIES/LIGHTER WINDS FOR SUNDAY NIGHT AND MONDAY NIGHT. ..12.. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 613 PM CDT WED APR 27 2016 IFR TO PREVAIL INTO THURSDAY MORNING. STRATUS DECK FORECAST TO LOWER FURTHER LATE TONIGHT... ESPECIALLY AFTER MIDNIGHT. A PERIOD OF EVEN LIFR CIGS ARE POSSIBLE AND WILL HAVE TO BE MONITORED. ASIDE FROM THE LOW CIGS...A LINE OF SHOWERS AND STORMS WILL MOVE THROUGH THIS EVENING...STRONGEST AT KBRL WHERE GUSTY ERRATIC WINDS ARE POSSIBLE. FURTHER NORTH...IMPACTS AT KMLI/KCID EXPECTED TO BE BRIEFLY LOWERED VSBYS TO IFR. UTTECH && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...GIBBS SHORT TERM...GIBBS LONG TERM...12 AVIATION...UTTECH
Hazardous weather outlook, Apr 27, 3:58 AM CDT, 16 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 358 AM CDT WED APR 27 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-280900- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 358 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT RAIN WITH EMBEDDED THUNDERSTORMS IS EXPECTED TO DEVELOP AND LIFT NORTH OVER THE OUTLOOK AREA THIS MORNING THROUGH EARLY AFTERNOON. NO SEVERE STORMS ARE EXPECTED WITH THIS BAND...HOWEVER...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY TO DEVELOP THIS AFTERNOON IN NORTHEAST MISSOURI...AND SPREAD OVER THE OUTLOOK AREA. STRONGER STORMS ARE EXPECTED WITH THIS ROUND DURING THE AFTERNOON AND EVENING...AND A SEVERE STORM WITH LARGE HAIL IS POSSIBLE IN NORTHEAST MISSOURI...FAR SOUTHEAST IOWA...AND WEST CENTRAL ILLINOIS. FARTHER NORTH...THE STORMS ARE EXPECTED TO WEAKEN AS THE ENCOUNTER THE SEASONALLY COLD AIR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ON THURSDAY...MAINLY SOUTH OF INTERSTATE 80. PERIODS OF RAIN AND A FEW EMBEDDED THUNDERSTORMS CAN BE EXPECTED FRIDAY NIGHT THROUGH SUNDAY. HOWEVER...THE THREAT OF SEVERE WEATHER APPEARS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED IN AREAS SOUTH OF INTERSTATE 80 THIS AFTERNOON AND THIS EVENING.
In the hours before
Local storm report, Apr 27, 8:00 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
800 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL 5 NNW GREENSBURG 40.37N 92.24W
04/27/2016 E1.00 INCH SCOTLAND MO TRAINED SPOTTER
&&
RAYWLocal storm report, Apr 27, 8:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
822 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL 5 SSE MEMPHIS 40.39N 92.12W
04/27/2016 E1.00 INCH SCOTLAND MO TRAINED SPOTTER
&&
RAYWLocal storm report, Apr 27, 8:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
825 PM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL RUTLEDGE 40.31N 92.09W
04/27/2016 M0.25 INCH SCOTLAND MO TRAINED SPOTTER
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:25 PM CDT | Severe Thunderstorm Warning | DVN | Scotland | 65 min |
| Apr 27, 7:42 PM CDT | Tornado Warning | DVN | Scotland | 33 min |
| Apr 27, 8:32 PM CDT | Severe Thunderstorm Warning | DVN | Clark | 58 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.